# SDR C2XA04BT012

- Difficulty date: January 23, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING PREFLIGHT, AFT FLOOR EMERGENCY PROXIMITY STRIP LIGHTING INOPERATIVE.  MAINTENANCE RESECURED THE AFT EMERGENCY FLOOR PATH LIGHT STRIP.  OPS CHECKED GOOD.
